# SDR FDEA201703070806

- Difficulty date: March 7, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 55,171 hours, 13,693 cycles
- System (JASC): 2422 · AC Inverter
- Part: Monitor
- Part number: VS576
- Condition: Failed
- Location: Adg Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPLOYING THE ADG, DID NOT PICK UP LT EMERGENCY AC BUSS.  DETERMINED BY  DISCHARGE GOING FROM -47 TO (-2) TO (0).   ADG GROUND TEST CARRIED OUT IAW AMM  24-25-00-700-802,  FOUND POWER MONITOR U1-540 FAILED.  REMOVED AND REPLACED POWER MONITOR IAW AMM  24-25-06-4.  ADG GROUND TEST CARRIED OUT IAW AMM  24-25-00-700-802, FOUND SATISFACTORY.
